Advanced search
2 files | 645.57 KB

Triangular norms which are meet-morphisms in interval-valued fuzzy set theory

(2011) FUZZY SETS AND SYSTEMS. 181(1). p.88-101
Author
Organization
Keywords
meet-morphism, LATTICES, T-NORMS, lattices, interval-valued fuzzy set, t-norms, representation, REPRESENTATION

Downloads

  • LItn infmorphc.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 378.03 KB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 267.54 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Deschrijver, Glad. 2011. “Triangular Norms Which Are Meet-morphisms in Interval-valued Fuzzy Set Theory.” Fuzzy Sets and Systems 181 (1): 88–101.
APA
Deschrijver, Glad. (2011). Triangular norms which are meet-morphisms in interval-valued fuzzy set theory. FUZZY SETS AND SYSTEMS, 181(1), 88–101.
Vancouver
1.
Deschrijver G. Triangular norms which are meet-morphisms in interval-valued fuzzy set theory. FUZZY SETS AND SYSTEMS. 2011;181(1):88–101.
MLA
Deschrijver, Glad. “Triangular Norms Which Are Meet-morphisms in Interval-valued Fuzzy Set Theory.” FUZZY SETS AND SYSTEMS 181.1 (2011): 88–101. Print.
@article{2128190,
  author       = {Deschrijver, Glad},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {1},
  pages        = {88--101},
  title        = {Triangular norms which are meet-morphisms in interval-valued fuzzy set theory},
  url          = {http://dx.doi.org/10.1016/j.fss.2011.05.025},
  volume       = {181},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: